Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 896815, 6 pages
http://dx.doi.org/10.1155/2013/896815
Research Article

On Super -Edge-Antimagic Total Labeling of Special Types of Crown Graphs

1FAST-National University of Computer and Emerging Sciences, Peshawar 25000, Pakistan
2Department of Applied Mathematics and Informatics, Technical University, 042 00 Košice, Slovakia

Received 8 April 2013; Accepted 9 June 2013

Academic Editor: Zhihong Guan

Copyright © 2013 Himayat Ullah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. D. Wallis, Magic Graphs, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  2. D. B. West, An Introduction to Graph Theory, Prentice Hall, 1996. View at MathSciNet
  3. M. Bača and M. Miller, Super Edge-Antimagic Graphs: A Wealth of Problems and Some Solutions, Brown Walker Press, Boca Raton, Fla, USA, 2008.
  4. J. A. Gallian, “Dynamic survey of graph labeling,” The Electronic Journal of Combinatorics, vol. 18, 2011. View at Google Scholar
  5. H. Enomoto, A. S. Lladó, T. Nakamigawa, and G. Ringel, “Super edge-magic graphs,” SUT Journal of Mathematics, vol. 34, no. 2, pp. 105–109, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. M. Figueroa-Centeno, R. Ichishima, and F. A. Muntaner-Batle, “The place of super edge-magic labelings among other classes of labelings,” Discrete Mathematics, vol. 231, no. 1–3, pp. 153–168, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Kotzig and A. Rosa, “Magic valuations of finite graphs,” Canadian Mathematical Bulletin, vol. 13, pp. 451–461, 1970. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Kotzig and A. Rosa, Magic Valuations of Complete Graphs, CRM Publisher, 1972.
  9. R. Simanjuntak, F. Bertault, and M. Miller, “Two new (a, d)-antimagic graph labelings,” in Proceedings of the 11th Australasian Workshop on Combinatorial Algorithms, pp. 179–189, 2000.
  10. R. Bodendiek and G. Walther, “Arithmetisch antimagische graphen,” in Graphentheorie III, K. Wagner and R. Bodendiek, Eds., BI-Wiss, Mannheim, Germany, 1993. View at Google Scholar
  11. N. Hartsfield and G. Ringel, Pearls in Graph Theory, Academic Press, Boston, Mass, USA, 1990. View at MathSciNet
  12. M. Bača, Y. Lin, M. Miller, and R. Simanjuntak, “New constructions of magic and antimagic graph labelings,” Utilitas Mathematica, vol. 60, pp. 229–239, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. K. A. Sugeng, M. Miller, Slamin, and M. Bača, “(a,d)-edge-antimagic total labelings of caterpillars,” in Combinatorial Geometry and Graph Theory, vol. 3330, pp. 169–180, Springer, Berlin, Germany, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. R. Silaban and K. A. Sugeng, “Edge antimagic total labeling on paths and unicycles,” Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 65, pp. 127–132, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. M. Figueroa-Centeno, R. Ichishima, and F. A. Muntaner-Batle, “Magical coronations of graphs,” The Australasian Journal of Combinatorics, vol. 26, pp. 199–208, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Bača, Y. Lin, and A. Semaničová, “Note on super antimagicness of disconnected graphs,” AKCE International Journal of Graphs and Combinatorics, vol. 6, no. 1, pp. 47–55, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. M. Figueroa-Centeno, R. Ichishima, and F. A. Muntaner-Batle, “On edge-magic labelings of certain disjoint unions of graphs,” The Australasian Journal of Combinatorics, vol. 32, pp. 225–242, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Bača, F. A. Muntaner-Batle, A. Semaničová-Fenovčíková, and M. K. Shafiq, “On super (a, 2)-edge-antimagic total labeling of disconnected graphs,” Ars Combinatoria. In press.
  19. M. Bača, Dafik, M. Miller, and J. Ryan, “Antimagic labeling of disjoint union of s-crowns,” Utilitas Mathematica, vol. 79, pp. 193–205, 2009. View at Google Scholar · View at MathSciNet